I am now experienceing very sore testicles, is this a known side effect.
Testicular pain is not stated as a known side effect of Avodart, but it could be related to ejaculation disorders, etc.If the pain is very bothersome please see your doctor.
These are the known genitourinary side effects.
The incidence of sexual adverse events has been reported to decrease with duration of treatment. After the first 6 months of treatment, the incidence of onset of impotence, decreased libido, ejaculation disorders, or gynecomastia was less than 1%. The adverse event profile for one two year study (n=677) reported that the onset of drug-related events was lower during the second year of treatment compared with the first , except for gynecomastia which was reported at 1% during the first year and 2 % during the second year.
Genitourinary side effects including impotence (up to 4.7%), decreased libido (up to 3.0%), ejaculation disorders (up to 1.4%), and gynecomastia (up to 1.1%) have been reported.
- Avodart Information for Consumers
- Avodart Information for Healthcare Professionals (includes dosage details)
- Side Effects of Avodart (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Aug 2009 • 1 answer
Posted 28 Aug 2009 • 1 answer
Posted 16 Jan 2010 • 1 answer
Posted 21 Jan 2011 • 1 answer
Posted 22 Jun 2015 • 1 answer